Citation: Paulie. "MDMA Long-term Effects: An Experience with MDMA (exp15056)". Erowid.org. Aug 1, 2002. erowid.org/exp/15056
||(pill / tablet)
E was the best and worst thing that ever happened to me. I was rolling every few months or so for a few years and enjoying it responsibly, but as I became more connected into the whole scene I came into contact with a dealer where if i bought 50 or 100 pills i could get them for $12-13 apiece, being that I really enjoyed doing E and had many friends I could sell them to, I started purchasing large quantities, believing it was an investment to make a little money and get free pills. I continued to purchase large quantities about once a month for several months and would sell enough of them for $20 a pop to make a little money and get a free head stash. The only problem was it was constantly around and when boredom would set in on a weekend the urge to pop a pill was irresistable.
I was doing it 2-3 pills a time usually once sometimes twice a weekend, and was having a ball. Ever since I took my last pill over a year and a half ago I've been suffering terrible insomnia, confusion, memory problems, difficulty concentrating, depression and just a 'sick-headed' feeling. I can compare it to a terrible e hangover that simply never ends, I noticed towards the end of my time with e, that the hangover affects were more pronounced and would last longer until finally i overdid it and they have never gone away. My body was sending me a message, but I got my lawyer on and was saying well I'll stop taking it after this time, i can do it once more, I'll survive it if I just stop doing it for a few months. I couldn't have been more wrong.
I have been taking remeron, an anti-depressant since then which has mitigated the symptoms slightly, but I fear I am now a permanent 'e-tard'. I feel the worst damage was sustained when i would take e and as I was coming down would sniff some crystal meth to keep my high going. I think that that when my system was depleted of serotonin by e and I ingested a Dopamine releasing agents such as meth, the dopamine in my system was extremely neurotoxic to my serotonin neurons.
I danced with E and wasn't careful. Now I've lost it all. It wasn't worth it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.